mental-health-icon
Depression
I am taking flunil 60mg dose a day but still my problem solve partially. Should I increase the dose or mg. My symptoms are- Illusion, distracting thoughts,trap among thoughts,thinking unnecessary abt sth, habitual abt seeing tiny things e.g scanning room
122 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

The symptoms you have mentioned may be due to depression or obsessive compulsive disorder, we need detail duration of symptoms and there effects on your daily routine. Flunil 60 mg is good dose for depressive disorders, but if there is partial improvement then you should go for cognitive behavioral therapy, regular exercise, stop substance abuse if any, and for management of medicines meet a professional personally. He may increase the dose or add second drug.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Could be OCD. Have a detailed evaluation by psychiatrist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.